Mar 10, 2022 11:33AM denny10 wrote:
Hi, I am just back from my latest chemo. My oncologist asked to see me, as a rash, I have had twice in the past, has returned, before it has been linked with failure of treatment. I asked to continue with the halaven without an extra break, with the addition of the dreaded steroid and antihistamine to relieve the itch. I requested we hold off the filgrastim injections [ rash is a known side effect], but acknowledged I may have them next time as my neutrophils are low. I am feeling better than I have done in over a year and I know the lump in my breast is shrinking, but you never know what horrific path this nasty, secretive cancer will take you next. I will have a scan after the next complete round of halaven.
Just as covid restrictions have eased here, my best friend has been tested positive, so I wont be seeing her in the next two weeks. Along with the depressing news about Putins war, it's not been a good week. Sorry , I just need to offload.